图书馆订阅: Guest
Begell Digital Portal Begell 数字图书馆 电子图书 期刊 参考文献及会议录 研究收集
自动化与信息科学期刊
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN 打印: 1064-2315
ISSN 在线: 2163-9337

卷:
卷 52, 2020 卷 51, 2019 卷 50, 2018 卷 49, 2017 卷 48, 2016 卷 47, 2015 卷 46, 2014 卷 45, 2013 卷 44, 2012 卷 43, 2011 卷 42, 2010 卷 41, 2009 卷 40, 2008 卷 39, 2007 卷 38, 2006 卷 37, 2005 卷 36, 2004 卷 35, 2003 卷 34, 2002 卷 33, 2001 卷 32, 2000 卷 31, 1999 卷 30, 1998 卷 29, 1997 卷 28, 1996

自动化与信息科学期刊

DOI: 10.1615/JAutomatInfScien.v39.i10.30
pages 47-56

Determination of Dimension of Embedding for Chaotic Attractors

Victor G. Gorodetskyi
National Technical University of Ukraine "Igor Sikorsky Kiev Polytechnic Institute", Kiev

ABSTRACT

We suggested method for solving one of the problems which are urgent for systems with deterministic chaos. Namely, the problem about determination of dimension of their embedding for one known variable represented by point-wise time series. It is assumed that unknown model of an object is an autonomous system of ordinary differential equations. On the basis of analysis of peculiarities of such systems and their attractors we developed the algorithm, which makes it possible to determine uniquely dimension of embedding. We adduced comparison of the suggested approach with the known "false nearest-neighbor" method.


Articles with similar content:

Observability in Variable-Structure Systems
Journal of Automation and Information Sciences, Vol.28, 1996, issue 5-6
Fedor A. Sopronyuk, Ye. N. Timofeyeva
On Application of Informational Criteria in Problems of Control of Nonlinear Stochastic Systems
Journal of Automation and Information Sciences, Vol.34, 2002, issue 11
Vladimir A. Pogorelov, Sergey V. Sokolov
On Global Attractors of Non-Autonomous Infinite Dimensional Dynamical Systems without Uniqueness of Solution
Journal of Automation and Information Sciences, Vol.31, 1999, issue 10
S. I. Vasilkevich, Valeriy S. Melnik, V. V. Slastikov
Walsh Functions in Linear-Quadratic Optimization Problems of Linear Nonstationary Systems
Journal of Automation and Information Sciences, Vol.51, 2019, issue 8
Yuriy A. Timoshin , Alexander A. Stenin, Irina G. Drozdovich
Numerical Approach to Parametric Identification of Dynamical Systems
Journal of Automation and Information Sciences, Vol.46, 2014, issue 3
Vagif Maarif oglu Abdullayev, Kamil Rajab ogly Aida-zade